Research ArticleOpen accessRBF Approximation of the Lippmann-Schwinger EquationNadaniela Egidi, Josephin Giacomini, Pierluigi MaponiJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 6 Nov 2023 · 5,100 accessesView PDFCite
Author
1 article in our journalsJosephin Giacomini
School of Science and Technology, University of Camerino, Camerino, ItalyArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.